# SDR XNOA1211

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- Aircraft time: 25,651 hours, 12,833 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Microphone
- Condition: Failed
- Location: Nr 1 Uhf Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 UHF COMM F/O, F/E SIDE CARRIER ONLY - NO VOICE CAPT, ONLY CAN TRANSMIT ON NR 1 COMM.  REMOVED AND REPLACED CAPT'S SIDE HAND MIC UHF SYS, OPS CHECK GOOD IAW A300MM 23-21-00.
